# SDR ASOA2015081113616

- Difficulty date: August 11, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT COMPARTMENT THE PILOT'S SIDE WINDSHIELD POST THE LOWER OTBD ANGLE FITTING IS CRACKED.  REMOVED CRACKED WINDSHIELD FITTING ON THE LOWER AFT SIDE OF PILOTS SIDE WINDSHIELD POST IAW SRM 51-42-21.  DRILLED, LOCATED AND INSTALLED NEW SERVICEABLE WINDSHIELD FITTING ON THE AFT SIDE OF PILOT'S SIDE WINDSHIELD POST IAW SRM 51-40-11 AND SRM 51-42-21.
